Alert archive / Arkansas / River Flood Advisories in 2015

River Flood Advisory 21, NWS Jackson, MS

April 22, 2015Chicot County, Desha County, Arkansas; Bolivar County, Washington County, Mississippi

NWS Jackson, MS issued this river flood advisory at Apr 22, 2015, 11:36 AM CDT for Chicot County, Desha County, Arkansas; Bolivar County, Washington County, Mississippi. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Apr 22, 2015, 11:36 AM CDT (16:36 UTC)
Expired
Apr 23, 2015, 11:35 PM CDT
In force
36 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Chicot County, AR, Desha County, AR, Bolivar County, MS, Washington County, MS

The radar

The Little Rock radar (KLZK), 169 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River near Arkansas City (ARSA4).

Action stage
36 ft
Minor stage
37 ft
Moderate stage
40 ft
Major stage
44 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

071 
WGUS84 KJAN 221636
FLSJAN
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE JACKSON, MS 
1136 AM CDT WED APR 22 2015



...The National Weather Service in Jackson has issued a Flood 
Advisory for the Mississippi River...

  Mississippi River Near Arkansas City affecting Chicot...Desha...
  Bolivar and Washington Counties 
  
  Mississippi River Near Greenville affecting Chicot...East 
  Carroll...Issaquena and Washington Counties 
  
  Mississippi River At Vicksburg affecting Madison...Tensas...
  Claiborne...Jefferson and Warren Counties/Parishes 


ARC017-041-MSC011-151-232236-
/O.NEW.KJAN.FL.Y.0021.150422T1636Z-150424T0435Z/
/ARSA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1136 AM CDT WED APR 22 2015

The National Weather Service in Jackson has issued a
* Flood Advisory for
  The Mississippi River Near Arkansas City.
* until Thursday evening.
* At 11:00 AM Wednesday the stage was 32.9 feet.
* Flood stage is 37.0 feet.
* Forecast...The river will rise to near 34.0 feet by Thursday April 
  30.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Lower Mississippi River 
Arkansas City  37  32.9 Wed 11 AM  33.3  33.5  33.6  34.0 07 AM 04/30


&&


LAT...LON 3340 9128 3357 9128 3413 9108 3412 9066
      3358 9106 3340 9105             



$$

ARC017-LAC035-MSC055-151-232235-
/O.NEW.KJAN.FL.Y.0022.150422T1636Z-150424T0435Z/
/GEEM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1136 AM CDT WED APR 22 2015

The National Weather Service in Jackson has issued a
* Flood Advisory for
  The Mississippi River Near Greenville.
* until Thursday evening.
* At 11:00 AM Wednesday the stage was 45.7 feet.
* Flood stage is 48.0 feet.
* Forecast...The river will rise to near 47.0 feet by Friday May 01.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Lower Mississippi River 
Greenville     48  45.7 Wed 11 AM  46.0  46.3  46.5  47.0 07 AM 05/01


&&


LAT...LON 3277 9123 3340 9128 3340 9105 3283 9101
      3277 9101 3278 9111             



$$

LAC065-107-MSC021-063-149-232235-
/O.NEW.KJAN.FL.Y.0023.150422T1636Z-150424T0435Z/
/VCKM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1136 AM CDT WED APR 22 2015

The National Weather Service in Jackson has issued a
* Flood Advisory for
  The Mississippi River At Vicksburg.
* until Thursday evening.
* At 11:00 AM Wednesday the stage was 40.8 feet.
* Flood stage is 43.0 feet.
* Forecast...The river will rise to near 42.0 feet by Saturday
  May 02.
* Impact...At 42.0 feet...Bunge Grain facility near St. Joseph 
  Louisiana ceases loading operations .
* Impact...At 41.0 feet...The storm water drain valves are closed at 
  the flood gates along the Vicksburg Water Front.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Lower Mississippi River 
Vicksburg      43  40.8 Wed 11 AM  41.2  41.5  41.6  42.0 07 AM 05/02


&&


LAT...LON 3193 9129 3227 9105 3277 9123 3278 9101
      3226 9086 3187 9114             



$$
1 follow-up statement
483 
WGUS84 KJAN 231609
FLSJAN
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE JACKSON, MS 
1109 AM CDT THU APR 23 2015


...The Flood Advisory continues for the Mississippi River...

  Mississippi River Near Arkansas City affecting Chicot...Desha...
  Bolivar and Washington Counties 
  
  Mississippi River Near Greenville affecting Chicot...East 
  Carroll...Issaquena and Washington Counties 
  
  Mississippi River At Vicksburg affecting Madison...Tensas...
  Claiborne...Jefferson and Warren Counties/Parishes 
 

ARC017-041-MSC011-151-240435-
/O.CON.KJAN.FL.Y.0021.000000T0000Z-150424T0435Z/
/ARSA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1109 AM CDT THU APR 23 2015

The Flood Advisory continues for
  The Mississippi River Near Arkansas City.
* until this evening.
* At 10:00 AM Thursday the stage was 33.2 feet.
* Flood stage is 37.0 feet.
* Forecast...The river will rise to near 34.0 feet by Thursday April 
  30.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Lower Mississippi River 
Arkansas City  37  33.2 Thu 10 AM  33.3  33.4  33.5  34.0 07 AM 04/30


&&


LAT...LON 3340 9128 3357 9128 3413 9108 3412 9066
      3358 9106 3340 9105             



$$

ARC017-LAC035-MSC055-151-240435-
/O.CON.KJAN.FL.Y.0022.000000T0000Z-150424T0435Z/
/GEEM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1109 AM CDT THU APR 23 2015

The Flood Advisory continues for
  The Mississippi River Near Greenville.
* until this evening.
* At 10:00 AM Thursday the stage was 46.0 feet.
* Flood stage is 48.0 feet.
* Forecast...The river will rise to near 47.0 feet by Friday May 01.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Lower Mississippi River 
Greenville     48  46.0 Thu 10 AM  46.1  46.3  46.4  47.0 07 AM 05/01


&&


LAT...LON 3277 9123 3340 9128 3340 9105 3283 9101
      3277 9101 3278 9111             



$$

LAC065-107-MSC021-063-149-240435-
/O.CON.KJAN.FL.Y.0023.000000T0000Z-150424T0435Z/
/VCKM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1109 AM CDT THU APR 23 2015

The Flood Advisory continues for
  The Mississippi River At Vicksburg.
* until this evening.
* At  9:00 AM Thursday the stage was 41.1 feet.
* Flood stage is 43.0 feet.
* Forecast...The river will rise to near 42.0 feet by Saturday
  May 02.
* Impact...At 42.0 feet...Bunge Grain facility near St. Joseph 
  Louisiana ceases loading operations .


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Lower Mississippi River 
Vicksburg      43  41.1 Thu 09 AM  41.2  41.4  41.6  42.0 07 AM 05/02


&&


LAT...LON 3193 9129 3227 9105 3277 9123 3278 9101
      3226 9086 3187 9114             



$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood advisory went out at Apr 22, 10:40 AM CDT, 56 minutes earlier.

Area forecast discussion, Apr 22, 10:40 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1040 AM CDT WED APR 22 2015

.UPDATE...SURFACE HIGH PRESSURE HAS MOVED EAST INTO S AL THIS MORNING
WITH WEAK SOUTHERLY FLOW OVER THE CWA. RELATIVELY DRY AIRMASS REMAINS
IN PLACE AND WILL CONTINUE AS SUCH UNTIL LOW LEVEL WIND FIELD CAN
STIFFEN. 12Z UA ANALYSIS SHOWING NEAR ZONAL FLOW WITH WEAK SHORTWAVES
EMBEDDED. 100+ KNOT 300 MB JET CONTINUES TO STREAM OVERHEAD.

REMNANT MCS OVER AR/OK/N TX WILL CONTINUE DECAYING TO THE SE AS
ADVERTISED BY THE HRRR. SOME LEFTOVER CONVECTION WILL MANAGE TO MAKE
IT INTO FAR WESTERN SECTIONS BY LATE AFTERNOON.

FORECAST LOOKS ON TRACK. NO CHANGES NEEDED AT THE MOMENT./26/

&&

.AVIATION...VFR CONDITIONS WERE BEING OBSERVED AT 15Z OVER THE WHOLE
AREA. VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS AFTN.
CONDITIONS WILL LOWER THIS EVENING FROM THE WEST AS SCT TO NUMEROUS
TSTMS DEVELOP AND SPREAD ESE. /17/

&&

.PREV DISCUSSION... /ISSUED 442 AM CDT WED APR 22 2015/

SHORT TERM...TODAY THROUGH THURSDAY NIGHT...MUCH OF TODAY WILL BE
DRY BUT A MORE ACTIVE WEATHER PATTERN WILL RETURN TO OUR CWA BY THIS
EVENING. EARLY MORNING WATER VAPOR IMAGERY/RAP ANALYSIS SHOWS TWO
CLOSED LOWS THAT WILL HAVE AN INFLUENCE ON OUR WEATHER IN THE SHORT
TERM. THE FIRST CLOSED LOW WAS NOTED SPINNING OVER THE NORTHERN GREAT
LAKES REGION. THIS LOW AND ITS LARGE TROUGH WILL SUPPORT A COLD FRONT
DROPPING INTO NORTHERN MISSISSIPPI TODAY. THE SECOND CLOSED LOW WAS
NOTED SPINNING OVER SOUTHERN CALIFORNIA AND WILL HELP SEND SEVERAL
SHORTWAVES OUR WAY TO AID CONVECTION. SURFACE ANALYSIS HAD A RIDGE
AXIS NOSING WEST OVER THE GULF COAST STATES, A COLD FRONT JUST SOUTH
OF THE MID MISSISSIPPI VALLEY STRETCHING TO THE OHIO VALLEY, AND A
SURFACE LOW NEAR THE TEXAS PANHANDLE/NEW MEXICO STATE LINE. THE
SURFACE RIDGE WILL WEAKEN OVER OUR CWA TODAY AS THE COLD FRONT DROPS
INTO NORTHERN MISSISSIPPI BY THIS EVENING AND THE TEXAS PANHANDLE
SURFACE LOW DEEPENS. ONLY WEAK WAA IS EXPECTED OVER OUR CWA TODAY AS
THESE FEATURES DRAW CLOSER. AS A RESULT MODELS HAVE DELAYED
SIGNIFICANT CONVECTION OVER OUR CWA UNTIL THIS EVENING...ALTHOUGH A
FEW LATE AFTERNOON SHOWERS/THUNDERSTORMS CAN'T BE RULED OUT OVER OUR
WESTERN ZONES. THE COLD FRONT WILL CONTINUE TO SLOWLY SAG SOUTH
TONIGHT AS A WEAK WARM FRONT ASSOCIATED WITH THE TEXAS SURFACE LOW
LIFTS NORTH OVER OUR SOUTHWEST ZONES. CONVECTION IS EXPECTED TO
DEVELOP ALONG AND AHEAD OF THESE FEATURES. LOWER 60 DEW POINTS AND
PWS BACK ABOVE AN INCH AND A QUARTER WILL BE IN PLACE. THERE SHOULD
BE ENOUGH OTHER INGREDIENTS AS WELL TO SUPPORT A FEW STRONG TO SEVERE
STORMS THIS EVENING PRIMARILY SOUTHWEST OF A GREENVILLE TO JACKSON TO
COLUMBIA LINE. ALTHOUGH QUARTER SIZE HAIL AND DAMAGING WINDS WILL BE
THE MAIN THREATS, LOCALLY HEAVY RAINFALL WILL ACCOMPANY THE STORMS AS
WELL. THE STRONGEST STORMS ARE EXPECTED TO OCCUR DURING THE EVENING
HOURS BUT CONVECTION WILL LIKELY CONTINUE TO DEVELOP THROUGH THE
NIGHT AS THE COLD FRONT DROPS INTO OUR HIGHWAY 82 CORRIDOR BY
THURSDAY MORNING. HEIGHTS WILL RISE THURSDAY AS INDUCED RIDGING
SHIFTS EAST AHEAD OF THE APPROACHING CLOSED LOW OVER THE SOUTHWEST
CONUS. A SURFACE HIGH DROPPING ACROSS THE MID MISSISSIPPI VALLEY INTO
THE TENNESSEE VALLEY WILL HELP PUSH THE COLD FRONT FARTHER SOUTH INTO
OUR CWA. A SHORTWAVE WILL COMBINE WITH DAYTIME HEATING AND THE MOIST
AIRMASS AHEAD OF THE FRONTAL BOUNDARY ANOTHER ROUND OF CONVECTION.
THE BULK OF THE ACTIVITY IS EXPECTED OVER THE SOUTHWEST HALF OF OUR
CWA. A FEW STRONG TO SEVERE STORMS CAPABLE OF QUARTER SIZE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE OVER OUR SOUTHWEST ZONES AND WL
INCLUDE THIS MENTION IN THE HWO. COOLER AND DRIER AIR NORTH OF THE
FRONT WILL LIMIT CONVECTION THERE. MOST OF THE CONVECTION IS EXPECTED
TO DISSIPATE RAPIDLY THURSDAY EVENING BUT ADDITIONAL RAIN CHANCES
WILL BE CARRIED OVER OUR WESTERN MOST ZONES BY FRIDAY MORNING AS
ACTIVITY FROM THE WEST SPREADS EAST INTO OUR AREA. /22/

LONG TERM...FRIDAY THROUGH TUESDAY...PRIMARY FOCUS IN THE EXTENDED
IS ON HEAVY RAIN AND STRONG STORM POTENTIAL FRIDAY INTO SATURDAY.

THE PERIOD WILL BEGIN WITH INCREASING MID/UPPER LEVEL SHORTWAVE
RIDGING ACROSS THE MS VALLEY. UPSTREAM...UPPER TROUGHING WILL MOVE
FROM THE SOUTHWESTERN STATES INTO THE PLAINS WITH A MID LEVEL
SHORTWAVE PASSING THROUGH THE CENTRAL PLAINS TOWARD THE MIDWEST.
SURFACE FLOW WILL SHIFT AROUND ON FRIDAY FROM EASTERLY IN THE
MORNING TO SOUTHERLY BY AFTERNOON. THIS WILL BRING A SURGE IN
MOISTURE WITH A 20-30K INCREASE IN SFC THETA-E ACROSS MUCH OF THE
FORECAST AREA AND 70+ DEWPOINTS UP TO A DELTA/JACKSON METRO/PINE
BELT LINE. SHOWERS ASSOCIATED WITH ISENTROPIC ASCENT WILL BE
POSSIBLE THROUGHOUT THE EARLY PART OF FRIDAY...WITH MORE SUBSTANTIAL
PRECIP AND CONVECTION EXPECTED FROM AFTERNOON INTO THE NIGHT AS
LOW/MID LEVEL FORCING BEGINS TO INCREASE. 50-70 KT DEEP LAYER SHEAR
WILL BE SUPPORTIVE OF ORGANIZED CONVECTION...AND SUFFICIENT
INSTABILITY MAY EXIST FOR SOME SEVERE STORMS. MID LEVEL HEIGHTS ARE
A BIT HIGHER THAN WE WOULD EXPECT TO SEE WITH A MORE SUBSTANTIAL
SEVERE WEATHER THREAT...AND BETTER HEIGHT FALLS AND MID LEVEL
FORCING SEEM TO HOLD OFF UNTIL LATER ON FRIDAY NIGHT DURING THE
DIURNAL INSTABILITY MINIMUM.

MOVING INTO SATURDAY...THERE IS INCREASING EXPECTATION IN
REDEVELOPMENT OF CONVECTION ACROSS AT LEAST A PORTION OF THE
FORECAST AREA DURING THE DAYTIME. AS THE UPPER JET STREAK MOVES
ACROSS THE MS RIVER VALLEY...A SUB 1000MB SURFACE LOW WILL TRACK
EASTWARD INTO THE MIDSOUTH BY AFTERNOON. THIS WOULD BE A MORE
FAVORABLE SETUP IN TERMS OF TIMING...WITH DEVELOPMENT EXPECTED
DURING PEAK HEATING OF THE DAY WHILE BETTER HEIGHT FALLS AND FORCING
ARE ALSO IN PLACE. GIVEN THIS THINKING...WILL MAINTAIN THE LIMITED
SEVERE THREAT IN THE HWO...BUT EXPAND IT INTO SATURDAY.

LOCALLY HEAVY RAINFALL AND POTENTIAL FLASH FLOODING IS ANOTHER
CONCERN DURING THIS TIME FRAME. ALONG WITH THE PRESENCE OF QUALITY
LOW LEVEL MOISTURE...PWATS ARE FORECAST TO RISE TO NEAR 2 INCHES
(NEAR MAX OBSERVED LEVELS FOR THIS TIME OF YEAR). WITH MULTIPLE
ROUNDS OF RAIN POSSIBLE AND GIVEN MANY AREAS ARE ALREADY WATERLOGGED
FROM THE PAST COUPLE WEEKS...FLASH FLOODING SEEMS QUITE POSSIBLE AND
THIS CONCERN WILL BE HIGHLIGHTED IN THIS MORNINGS HAZARD OUTLOOKS.

SUNDAY WILL BRING A BREAK IN THE ACTION...ALBEIT A BRIEF ONE...AS A
SURFACE RIDGE AXIS TRAVERSES THE AREA...BUT CONFIDENCE IS INCREASING
IN A RETURN OF PRECIPITATION DURING THE MONDAY/TUESDAY TIME FRAME.
00Z GUIDANCE SHOWED BETTER AGREEMENT IN THE UPPER LEVEL PATTERN WITH
A TROUGH AND STRONG SHORTWAVE MOVING ACROSS THE PLAINS. THERE WAS
LESS AGREEMENT IN THE SURFACE DETAILS...BUT EITHER WAY THIS WOULD
POINT TO RETURNING PRECIP AND POTENTIAL THUNDERSTORMS FOR OUR
REGION. /DL/

AVIATION...VFR CONDITIONS WERE BEING OBSERVED AT 09Z OVER THE WHOLE
AREA BUT A BRIEF PERIOD 10-13Z OF MVFR VSBYS WL BE PSBL OVER THE
SOUTHEAST. VFR CONDS ARE EXPECTED TO RESUME AREAWIDE BY 14Z AND
CONTINUE THROUGH THIS AFTN. CONDITIONS WILL LOWER THIS EVENING FROM
THE WEST AS SCT TO NUMEROUS TSTMS DEVELOP AND SPREAD ESE. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       82  61  79  61 /   7  56  34  14
MERIDIAN      82  59  77  58 /   6  32  36  14
VICKSBURG     80  61  79  63 /  16  60  42  14
HATTIESBURG   84  62  83  64 /   6  31  48  24
NATCHEZ       82  63  82  65 /  16  59  34  14
GREENVILLE    79  59  72  57 /  21  62  42  28
GREENWOOD     79  58  71  54 /  12  57  40  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

JAN/JAN/JAN
Hazardous weather outlook, Apr 22, 5:58 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
558 AM CDT WED APR 22 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-040>042-047-048-053-
054-059>063-072-231100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON-ISSAQUENA-
SHARKEY-YAZOO-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-
LINCOLN-LAWRENCE-MARION-
558 AM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST
MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...
AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

THERE IS A LIMITED THREAT WEDNESDAY NIGHT FOR SEVERE STORMS CAPABLE
OF PRODUCING QUARTER SIZED HAIL... DAMAGING WINDS UP TO 60 MPH...AND
FLASH FLOODING. THIS WILL BE GENERALLY ALONG AND SOUTHWEST OF A
GREENVILLE TO JACKSON TO COLUMBIA LINE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A LIMITED THREAT THURSDAY FOR SEVERE STORMS CAPABLE OF
PRODUCING QUARTER SIZED HAIL... DAMAGING WINDS UP TO 60 MPH...AND
FLASH FLOODING. THIS WILL BE GENERALLY ALONG AND SOUTHWEST OF A
WINNSBORO LOUISIANA TO BROOKHAVEN MISSISSIPPI LINE.

SEVERE STORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL... DAMAGING
WINDS UP TO 60 MPH...AND FLASH FLOODING WILL BE POSSIBLE OVER THE
WHOLE OUTLOOK AREA FRIDAY INTO SATURDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT
THROUGH THURSDAY AND FRIDAY THROUGH SATURDAY.

MSZ018-019-025>033-035>039-043>046-049>052-055>058-064>066-073-
074-231100-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
MADISON-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-LAMAR-
FORREST-
558 AM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERE STORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL... DAMAGING
WINDS UP TO 60 MPH...AND FLASH FLOODING WILL BE POSSIBLE OVER THE
WHOLE OUTLOOK AREA FRIDAY INTO SATURDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION FRIDAY
THROUGH SATURDAY.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 11:36 AM CDTRiver Flood AdvisoryJANChicot36 hr
Apr 22, 11:36 AM CDTRiver Flood AdvisoryJANClaiborne, Jefferson, Warren36 hr
Apr 22, 5:56 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren63 min
Apr 22, 6:44 PM CDTSevere Thunderstorm WarningJANHinds46 min

Nearby

River Flood Advisories in Arkansas, 2015River Flood Advisories in Mississippi, 2015Every river flood advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.